MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1415
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
A complaint was received regarding a 6" (15 cm) appx 1.7 ml, smallbore quadfuse ext set w/4 microclave® clear, 4 check valves, 4 clamps, rotating luer in which it was reported that during 07:30 hr line tracing, the uvc [abbreviation not specified] secondary lumen end was found disconnected in the bed.The disconnection was from the green uvc catheter hub to the extension tubing, proximal to the blue neutron.The infusion had been previously locked from the pump after a medication was last administered at approximately 05:00 hrs.No blood loss was noted on the bed sheets, and no wet fluid was observed.Immediate intervention by the writer was to clamp the line closed, scrub it with chloroprep, and cap the end with a blue neutron.All other connections were checked and traced.The incident involved two pieces of equipment the umbilical catheter and the extension set and it was at this junction that the disconnection had occurred.
 
Additional Manufacturer Narrative
D9 - date returned to mfr : 5/27/2026.Received one (1) used device for evaluation.The returned device was visually inspected, and the smallbore ext set w/clamp, rotating luer was returned for evaluation.As returned no physical damage or anomalies were visible confirmed.No mating device was returned for evaluation.The male and female luer met the iso design specifications.The reported complaint of separation was not able to be confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" SMALLBORE EXT SET W/CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25154155
Report Number9617594-2026-00449
Device Sequence Number13110716
Product Code FMG
UDI-Device Identifier00887709001565
UDI-Public(01)00887709001565(17)300601(10)14469999
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1415
Device Lot Number14469999
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown